Relational lattices: From databases to universal algebra (bibtex)
by Tadeusz Litak, Szabolcs Mikulás, Jan Hidders
Reference:
Relational lattices: From databases to universal algebra (Tadeusz Litak, Szabolcs Mikulás, Jan Hidders), In JLAMP, vol. 85(4), pp. 540–573, 2016. The final publication is available at Springer via http://dx.doi.org/10.1016/j.jlamp.2015.11.008 (special issue with selected papers RAMiCS 2014 edited by Peter Höfner, Peter Jipsen, Wolfram Kahl and Martin E. Müller)
Bibtex Entry:
@Article{LitakMH16:jlamp,
title = "Relational lattices: From databases to universal algebra ",
journal = "JLAMP",
volume = "85",
number = "4",
pages = "540--573",
year = "2016",
note = "special issue with selected papers RAMiCS 2014 edited by Peter H\"{o}fner, Peter Jipsen, Wolfram Kahl and Martin E. M\"{u}ller",
issn = "2352-2208",
doi      = {10.1016/j.jlamp.2015.11.008},
url = "http://www.sciencedirect.com/science/article/pii/S2352220815001455",
author = {Tadeusz Litak and Szabolcs Mikul\'{a}s and Jan Hidders},
comment = {The final publication is available at Springer via <a href="http://dx.doi.org/10.1016/j.jlamp.2015.11.008">http://dx.doi.org/10.1016/j.jlamp.2015.11.008</a>},
keywords = "Relational lattices",
keywords = "Relational algebra",
keywords = "Database theory",
keywords = "Algebraic logic",
keywords = "Lattice theory "
}
Powered by bibtexbrowser